# SDR 98ZZZX883

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3959G
- Make and model: Cessna 340A
- Aircraft serial: 340A0243
- Engine: Cont TSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Broken
- Location: Rt Side
- Part time: 2,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANKCASE BROKE AT UPPER REAR BETWEEN MAGNETOS DOMINATING ON THE RT SIDE OF THE CRANKCASE PARTING SURFACE.  NO CRANKCASE PARTS WERE MISSING, BUT IT APPEARS TO BE INTERNAL FAILURE.  THE ENGINE WAS REMOVED AND SENT TO RAM AIRCRAFT OFR OVERHAUL.
